# SDR CA970630001

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: G101533
- Condition: Frayed
- Location: Belt Guide
- Part time: 705 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EDGES OF SEAT BELT WERE FOUND FRAYED - DUE TO THE BELT GUIDE ON THE REEL BEING BROKEN AND MISSING.
